# SDR UPS00432514

- Difficulty date: April 17, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 66,582 hours, 15,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, REF NRC''S 44269701, 44270124, 44269086, PLEASE REPAIR CRACKING IN LOWER CREASE BEAM CHORD.  RT AND LT SIDES IN AREAS LISTED ON ABOVE NRC, CRACKING AT BS 320 - BS 360, STR 26 RT.  TYPICAL FORM REPAIR ACCOMPLISHED IAW 51-40-01 AT BS 320 TO 360 STR 26 RT.
